MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG NEON3; SCREW, LONG SHAFT, CANNULATED, DIAMETER 4.0MM, LENGTH 38MM,

ULRICH GMBH AND CO. KG NEON3; SCREW, LONG SHAFT, CANNULATED, DIAMETER 4.0MM, LENGTH 38MM,
Model Number CS 3904-40-38
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Polyaxial head of screw broke of postoperatively.Patient will be revised in week 26.

Brand Name
NEON3
Common Device Name
SCREW, LONG SHAFT, CANNULATED, DIAMETER 4.0MM, LENGTH 38MM,
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
MDR Report Key17401275
Report Number3005823819-2023-00005
Device Sequence Number14941338
Product Code NKG
UDI-Device Identifier04052536161171
UDI-Public4052536161171
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3904-40-38
Device Catalogue NumberCS 3904-40-38
Device Lot NumberU011933
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/24/2023
Device Age7 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight120 KG